# SDR ASAA2021052334895

- Difficulty date: May 23, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 45,915 hours, 13,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 16 AC RIGHT EXIT SIGN LIGHT INOP. GROUNDED - YES. RELAMPED, CHECKS GOOD.
